Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bleeding after period. No pain. Should I be concerned?

A day or so after my period I began to bleed again very dark and thick red blood . This has been going on for a few days, the blood is darker and not as heavy. I notice what looke like a clot or a long thick strand of blood the first 2 or 3 days into this bleedingl I ve experienceed this one or twice before in the last year about several months apart. Should I be concerned, I m not feeling any pain.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
you are experiencing post menstrual spotting.
This could be because of a missed pregnancy, an ectopic pregnancy.
Stress, anxiety can cause this.
Thyroid hormone disorders or polycystic ovaries also could be implicated.
endometrial hyperplasia or fibroids and ovarian cysts as well as endometriosis are also likely differentials.
To know the exact cause, please consult your gynecologist and have appropriate blood tests / ultrasound
Take care.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor